# SDR SIMA2018121030003

- Difficulty date: October 30, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 33,293 hours, 28,760 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 AND #2 EMERGENCY PROX STRIP LIGHTS HAVE DAMAGED WIRES-C/A-COMPLETE:UPON FURTHER INVESTIGATION, FOUND ONLY #1 EMERGENCY PROX LIGHT STRIP TO BE DAMAGED. REPLACED CONNECTOR IAW EMB 145 SWPM 20-21-00. OPC GOOD. EASI #6277  S/N 7859.
